# SDR SWAA2022030345505

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 21,922 hours, 9,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL # 120AF CORROSION ON UPPER SURFACE. / FWD CARGO COMPARTMENT FLOOR PANEL 120AF FOUND TO BE MORE 20' OF CORROSION; OUT OF LIMITS IAW SRM 53-00-53-1A-1. FIG 102. REPLACED PANEL IAW IPC 25-52-10-17. PANEL INSTALLED ON SA-M 565S W/O #457678 PG 6. P/N 453A1610-14.
